# SDR GTIA2024011037759

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 11,338 hours, 4,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEAD FA ATTENDANT REPORTED FUME ODOR ON FINAL DESCENT. NO ODOR WAS NOTED IN THE COCKPIT. PACKS WERE TURNED OFF, BACK ON ALTERNATING NO ODORS WERE NOTED. NO APU BLEED WAS USED.-FOLLOW TSM 05-50-00-810-831-A SOURCE TYPE 2 FOUND ENG OVERSERVICED, DRAIN TO PROPER LEVEL AS PER AMM 79-00-00 IDLE RUN ENG IAW AMM 71-00-00. TEST OK NO SMELL NOTED.
